DrugInformer Search

Singulair Related Blepharospasm

Official Government Database Reports17
Online Conversations5
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Singulair

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Blepharospasm, Hypoaesthesia, Anger, Scar, Tic

Posted By Anonymous in askapatient.com on April 27, 2011 @ 12:00 am

... should not be given to children,with all the complaints I've read I don't understand why nothings been done about this!My 5yr old was only on this med 3 days,developed eye twitching and numbness in th...

Druginformer Identified Side Effects: Abnormal dreams, Blepharospasm, Nightmare, Nervousness, Anxiety, Gastrooesophageal reflux disease, Restlessness

Posted By Anonymous in askapatient.com on April 20, 2011 @ 12:00 am

Side Effects: Acid Reflux, Nightmares, Eye Twitching, Nervousness, Anxiety The very first night I took it, I experienced several different vivid, bad dreams. I looked up side effects and fo...

Druginformer Identified Side Effects: Blepharospasm, Sleep disorder, Memory impairment, Conjunctival cyst, Drug ineffective

Posted By Anonymous in askapatient.com on August 26, 2010 @ 12:00 am

... Effects: At first, Singular worked great, turned off my Fall asthma like a switch. The past 2 years, it seems like it is not working as well as it used to. I developed eye twitches that lasted for ...

Druginformer Identified Side Effects: Blepharospasm, Accidental poisoning, Cough, Discomfort

Posted By Anonymous in askapatient.com on January 20, 2010 @ 12:00 am

... Singulair for a year and a half. Initially, I didn't notice any changes, but over the past several months, he had developed a habit cough and has gradually taken on strange eye tics. Kids have started...

Druginformer Identified Side Effects: Blepharospasm, Hyperventilation, Aggression, Psychomotor hyperactivity, Restlessness, Thought blocking

Posted By Anonymous in askapatient.com on May 8, 2008 @ 12:00 am

... agressiveness. My son was prescribed Singulair a few years ago. I wish I had found this site sooner. Over the last two years he has been experiencing body tics, eye tics and now breathing t...


* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.